Mountain pass type periodic solutions for Euler–Lagrange equations in anisotropic Orlicz–Sobolev space - Publication - MOST Wiedzy

Search

Mountain pass type periodic solutions for Euler–Lagrange equations in anisotropic Orlicz–Sobolev space

Abstract

Using the Mountain Pass Theorem, we establish the existence of periodic solution for Euler–Lagrange equation. Lagrangian consists of kinetic part (an anisotropic G-function), potential part and a forcing term. We consider two situations: G satisfying at infinity and globally. We give conditions on the growth of the potential near zero for both situations.

Citations

  • 2

    CrossRef

  • 2

    Web of Science

  • 2

    Scopus

Details

Category:
Articles
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS no. 470, edition 1, pages 584 - 598,
ISSN: 0022-247X
Language:
English
Publication year:
2019
Bibliographic description:
Chmara M., Maksymiuk J.: Mountain pass type periodic solutions for Euler–Lagrange equations in anisotropic Orlicz–Sobolev space// JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. -Vol. 470, iss. 1 (2019), s.584-598
DOI:
Digital Object Identifier (open in new tab) 10.1016/j.jmaa.2018.10.022
Verified by:
Gdańsk University of Technology

seen 44 times

Recommended for you

Meta Tags